MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA 0913-12T; INSTRUMENT, BIOPSY

HOLOGIC, INC. EVIVA 0913-12T; INSTRUMENT, BIOPSY
Model Number EVIVA 0913-12T
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It is reported that on (b)(6) 2026 the customer was in the process of completing a biopsy and "opened a eviva 9g 12mm stereo needle and it was bent".The customer was unable to do the procedure, and had no additional petite needles available.The procedure was aborted and they had no further needles.No further information is available at this time.

Brand Name
EVIVA 0913-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key25216915
Report Number1222780-2026-00298
Device Sequence Number15902969
Product Code KNW
UDI-Device Identifier15420045505339
UDI-Public(01)15420045505339(17)271001(10)E25K01R
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA 0913-12T
Device Catalogue NumberEVIVA 0913-12T
Device Lot NumberE25K01R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown